MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3138-25
Medical Device Problem Codes High impedance (1291); Defective Device (2588)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate stimulation due to a damaged lead extension that resulted in a lead impedance.The patient underwent lead extension replacement and lead explant procedure.The patient was doing well postoperatively and the explanted devices were disposed by the facility.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred three days prior to the date the manufacturer became aware.Additional suspect medical device component involved in the event: product family: scs-linear leads upn: m365sc2366700 model: sc-2366-70 serial: (b)(6).Batch: 18389526 udi: (b)(4).Additional suspect medical device component involved in the event: product family: scs-linear leads upn: m365sc2366700 model: sc-2366-70 serial: (b)(6).Batch: 18066271 udi: (b)(4).Additional suspect medical device component involved in the event: product family: scs-paddle leads upn: m365sc8216700 model: sc-8216-70 serial: (b)(6).Batch: 17625091 udi: (b)(4).Additional suspect medical device component involved in the event: product family: scs-paddle leads upn: m365sc8216700 model: sc-8216-70 serial: (b)(6).Batch: 17514207 udi: (b)(4).

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22364409
Report Number3006630150-2025-04977
Device Sequence Number9482913
Product Code LGW
UDI-Device Identifier08714729760542
UDI-Public(01)08714729760542(17)170607(10)18034016
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/07/2017
Device Model NumberSC-3138-25
Device Catalogue NumberSC-3138-25
Device Lot Number18034016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date06/30/2025
Date Device Manufactured06/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale